# SDR SWAA2022022432406

- Difficulty date: October 4, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 38,807 hours, 23,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD UPPER WING TO BODY PANEL 195AR; FWD LOWER SUPPORT FRAME HAS APPROX. .500' CRACK EMANATING FROM HI-LOK / REMOVED AND REPLACED FAIRING SUPPORT BRACKET PER SRM 51-40-02 AND SRM 51-10-02
